Please help me!!! I haven't been myself after my total thyroid was removed. I can't live this way! My doctor tells me my levels are normal and that I having anxiety. I want to feel like I did before surgery. My marriage is suffering. My life has been turned upside down. Is this what happens after surgery and being on thyroid meds.(levothroid)? This is a horrible way to live. My poor family. My daughter needs me!! PLEASE HELP ME!!!!!!
The effects of thyroxine treatment especially psychological aspects, may actually take some time to settle after the levels normalize in blood. I would suggest giving it time. Meanwhile you could try psycho therapies or pursue activities such as yoga/ meditation etc that may be beneficial.
Hope this is helpful.
I know exactly how you feel. Went through the same symptoms after having my thyroid & 22 lymph nodes removed. The doctors changed my meds about 7-8 times. I finally went to MD Anderson to a wonderful thyroid specialist in Houston, Tx. He put me on Levexol.I no longer have thyroid issues. His name is Dr Steven Sherman. If you live close to the Houston area, he would be the one that could help you. I went to 2 other thyroid doctors before I finally found him. I sincerely hope you can find a doctor that can help you if you do not live in this area. If you need to talk, I am all ears. God bless you!
I have had the same thing happen several times in the past. I have now come to the conclusion over trial and error is that i was having the reaction due to the brand of medication. Synthroid and levothyroxine have one common ingredient and thats acacia which is a brush. It has been known to make allergies worse. Also for me levothyroxine brand i used contained aluminum oxide. The same ingredient used as antipersperant in deoterant. I am allergic to that already but never would have thought it was in my medicine. But now i do. I now am on levoxyl to try that but already feel relief after a week. Just an fyi for anyone who wants to know:)
I know what your going through, I am at that breaking point too. It is horrible and is hard to live with, so hard you dont want to get out of bed in the morning. I had a partial thyroidectomy many years ago. Was just taken off the levthothyroxine as my TSH levsl are at .01.Plus neck and throat pain.Thyroid - hyper is so hard to live with. I am not sure we will ever feel te same again. I have been pretty much pleading with my DR for some relief.
I have hyperthyroid - recent blodd test were TSH .o1. Was told by my DR to stop the levothyroxine. I have been off for a few weeks, but have been on all types of dosgaes since 1998. I feel like its taking a tole on e mentally? what do I do? My Dr put my on Paxil?
You are not alone. It has been 18 months since my surgery and I am "going crazy" trying to get my life back to normal. I am on my 4th doctor and have vowed to not stop until I find someone to give me options other than a massive dose to Levo. Cancer is bad enough but the emotional ups and downs and bizarre physical symptoms of a Thyroidectomy have to be experienced to be believed. I have been changed as a person as well. However, I am choosing focus on the positive changes and I will keep looking and researching for answers. I am currently on-line today to see what I can do to optimize my health and at least reduce symptoms. We have to be proactive and not give up. There are many people who started out like us and now report feeling great after finding a doctor that would help them. Keep pushing forward and advocate for yourself! You are worth it!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.